Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Filters
  • Gender
  • Experience
  • Reviews
  • Questions
Sort

10 Best Skin Boosters And Fillers doctors in Girgaon, Mumbai - Updated 2024

Dr. Kalyani Nair

Dr. Kalyani Nair

20 years of experience

DDVL

Aesthetic Dermatologist, Trichologist, Dermatologist, Pediatric Dermatologist

View

Share

Share this hospital with others via...

Kalyani's logo

Consult Dr. Kalyani Nair

WhatsApp Logo WhatsApp
Dr. Batul Patel

Dr. Batul Patel

17 years of experience

MBBS MD - Dermatology DDV

Dermatologist, Dermatosurgeon, Aesthetic Dermatologist, Trichologist, Pediatric Dermatologist, Dermatopathologist

View

Share

Share this hospital with others via...

Batul's logo

Consult Dr. Batul Patel

WhatsApp Logo WhatsApp
Doctor
Dr. Vibha Murarka

Dr. Vibha Murarka

16 years of experience

MBBS DDV

Cosmetologist, Aesthetic Dermatologist, Dermatologist

View

Share

Share this hospital with others via...

Vibha's logo

Consult Dr. Vibha Murarka

WhatsApp Logo WhatsApp
Dr. Shimoni Kadakia

Dr. Shimoni Kadakia

15 years of experience

MBBS MD - Dermatology BDV-Dermatology

Dermatologist

Skinnovation

Girgaon, Mumbai

Available Today

View

Share

Share this hospital with others via...

Shimoni's logo

Consult Dr. Shimoni Kadakia

WhatsApp Logo WhatsApp

Questions & Answers on "Skin Boosters And Fillers" (918)

Iam getting pimples on my face iam using BETAMETHASONE VALERATE AND NEOMUCIN SKIN CREAM. BETNOVATE-N

Male | 14

You should think twice about using BETAMETHASONE VALERATE AND NEOMUCIN SKIN CREAM (BETNOVATE-N) for this. Although these ointments contain corticosteroids, which are known for reducing inflammation, they can exacerbate your acne in the long run because of steroid-induced rosacea or any other reason. Pores get blocked with oil, bacteria, and dead skin cells, forming pimples. To bring your skin back to normal, it would be wise to use a mild cleanser and an oil-free moisturizer. More importantly, avoid touching them at all costs.

Answered on 7th June '24

Dr. Archit Aggarwal

Dr. Archit Aggarwal

Hy good evening sir... My name is Rahif and I am currently working in saudi arabia... I am facing mouth irritation like small bumps under right side of my tounge ,they come and go away but not permanently from last some months also from last some days I am facing oral thrush,can you guide me please..

Male | 27

The little bumps under your tongue that appear and disappear might be swollen taste buds, which don’t pose any danger. Conversely, oral thrush is a result of yeast infection. This is quite widespread and can be cured with antifungal drugs that should be prescribed by a physician. Do not forget to brush your teeth regularly and to follow a balanced diet.

Answered on 7th June '24

Dr. Deepak Jakhar

Dr. Deepak Jakhar

Science last one year I am suffering from skin irritation. Red colour Round spots all over body. Once I take medicine the spot vanish after few days again seen on my body. I already taken medicine ELICASAL cream and Methotrexate tablet but no result found.please give me the exact medicine that's why I am very thankful to you. Yours faithfully. Alok Kumar Behera

Male | 25

The red and circular patches that have spread all over your body might be ringworm. This is a fungal infection that requires specific antifungal drugs like Terbinafine or Clotrimazole in many cases. The affected areas should be kept tidy and dry; loose clothes may also be worn.

Answered on 7th June '24

Dr. Archit Aggarwal

Dr. Archit Aggarwal

  1. Home /
  2. Mumbai /
  3. Girgaon

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.